Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 263748, 11 pages
http://dx.doi.org/10.1155/2015/263748
Research Article

Positive Solutions for Class of State Dependent Boundary Value Problems with Fractional Order Differential Operators

School of Mathematics and Physics, University of South China, Hengyang 421001, China

Received 13 April 2014; Revised 4 August 2014; Accepted 4 August 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2015 Dongyuan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongyuan Liu, Zigen Ouyang, and Huilan Wang, “Positive Solutions for Class of State Dependent Boundary Value Problems with Fractional Order Differential Operators,” Abstract and Applied Analysis, vol. 2015, Article ID 263748, 11 pages, 2015. https://doi.org/10.1155/2015/263748.